# SDR RAIA990230

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 7,046 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

FLT 7752 - ORF - NR 1 ENGINE SHUT ITSELF DOWN IN FLIGHT.  MAINTENANCE REPLACED NR 1 ENGINE.  (M)
